# SDR ASAA2022070938983

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 43,428 hours, 12,670 cycles
- System (JASC): 2210 · Autopilot System
- Part: Position Sensor
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSUCCESSFUL AUTOLAND DURING FLARE AIRCRAFT CENTERLINE DRIFTED MORE THAN 35 FEET LEFT OF RUNWAY CENTERLINE. GROUNDED - YES. REF B737-800 FIM 22-11 TASK 825, LAND VERIFY TEST FAILED WITH MSG 22-11146. PERFORMED AILERON POS SENSOR ADJ PER B737-800 AMM TASK 22-11-29-820-801. LAND VERIFY TEST WITH ALL TESTS PASSED.
